... and have to sit for 1/2 hr to pee. Major pain in my lower back hardly able to walk ... what should i do ?
20 Jan 2010
If you're having this much pain then this crap isn't going to help you. Ultram (tramadol) is only equivalent to Tylenol#3 and aren't much good for anything. They also can cause seizures when you get to high doses which you are getting close to. This is one reason why you're having trouble urinating. You're taking to much, this is quite common especially if you are a relatively new user of opiate like drugs. This meds is terribly addictive and cause terrible withdrawals. If you have significant back pain then this stuff is not going to help. Can you see your doctor and get on oxycontin or any other sustained release opiate... Good luck... Dave
21 Jan 2010
My doctor said decreased urge to urinate can be a side effect of a regular dosage of tramadol. It doesn't necessarily mean someone is taking too much of it. I have trained my bladder to go when I feel I need to and it won't come out. My doctor taught me some things to do to get the flow going. Try talking to your dr if you are only taking your prescribed dosage. He should very well be able to coach you in some methods to help you urinate and completely empty your bladder, too. Good Luck to you !
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffered my first seizure from ultram and I am trying to reduce my intake of ultram and eventually quit. How soon will the withdrawals kick in? I ...
2 answers • 30 Nov 2009
I've been on Ultram for about 10 or so yrs. bc of Fibro (now to my question). I was on Percocet 10mg for 1 month due to C6-7 rupture & am ...
1 answer • 10 Feb 2010
i don't feel pains when i urinate but i sometimes feel pains after sex.i sometimes urinate frequently and i also feel some pains in my waist ...
1 answer • 24 Aug 2013
I started taking 100 milligrams per day about nine months ago. I shot up to 150 to 200 milligrams on many days, but never more than that. I basically ...
3 answers • 23 Nov 2015
Hi I am a 37 year old female. I have been on Cymbalta 30 milligrams for 6 months now. I feel more depressed than I was before I feel like a zombie. I ...
2 answers • 8 Jun 2016